Advertisement

Journal of Mathematical Sciences

, Volume 94, Issue 2, pp 1230–1236 | Cite as

Topological properties of a rotation function in the integrable Jacobi problem for geodesics on ellipsoids

  • O. E. Orel
Article
  • 15 Downloads

Abstract

A new proof of the Bolsinov-Fomenko theorem on a geodesic flow on ellipsoids is given. Bibliography 2 titles.

Keywords

Topological Property Geodesic Flow Rotation Function Jacobi Problem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. V. Bolsinov and A. T. Fomenko, “Orbital classification of integrable Hamiltonian systems with two degrees of freedom. Classification theorem,”Mat. Sb., to appear.Google Scholar
  2. 2.
    A. V. Bolsinov and A. T. Fomenko, “Orbital classification of geodesic flows of two-dimensional ellipsoids. The Jacobi problem is orbital equivalent to the integrable Euler case in the rigid body dynamics,”Funkts. Anal. Prilozh., to appear.Google Scholar

Copyright information

© Kluwer Academic/Plenum Publishers 1999

Authors and Affiliations

  • O. E. Orel

There are no affiliations available

Personalised recommendations